MathSciNet Relay Station
MathSciNet bibliographic data
MR2170551 (2006e:37143) 37L30 (35B41 37L05)
Gatti, Stefania; Grasselli, Maurizio; Miranville, Alain; Pata, Vittorino A construction of a robust family of exponential attractors. Proc. Amer. Math. Soc. 134 (2006), no. 1, 117–127 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement